# SDR VNAA0012025

- Difficulty date: December 26, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 14,650 hours, 13,322 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4145 WAS EVACUATED AT THE GATE DUE TO SMOKE IN CABIN.  OUTSTATION MAINTENANCE INSPECTED AND FOUND THE AUXILIARY POWER UNIT WAS BURNING OIL.  THE AUXILIARY UNIT WAS DEFERRED AND FLIGHT 4145 DEPARTED WITH A 103 MINUTE DELAY.
